# SDR IXKA9600075

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225
- Aircraft serial: 21579
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10126215
- Condition: Broken
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT L1 DOOR BROKEN.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY AND OPS CHECKED OK AS PER MM 33-50-01.  (M)
